Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What could be the reason for the itchy arm ?

today i was taking a pop quiz and out of no where my arm started with a itch but then it started to itch even more and my veins where like popping out and where i was scratching started to cut but it itched a lot so i kept scratching it but i rely tried to stop when yellow ozzey thing was coming out i asked to to to the bath room and i garbed a paper towel and wet it then wrapped it around my arm till i got home my mom put some ice pack on with a towel around it im typing with one arm help plz
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Kissingbirds, Welcome to Healthcaremagic!
Problem you describe is common thing which we call a 'neurodermatitis', repeated many times it may result in an LSC.
Basic principle for you now is to ignore the itching & apply plain coconut oil & take an antihistamine like ceterizine 10 mg daily for few days. If problems persists, consult a dermatologist.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor